| Model Number |
W4TR02 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Arrhythmia (1721); Pain (1994)
| Date of Event |
10/17/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the patient couldn't send a transmission with the mobile monitoring application.No troubleshooting indicated.Educated the patient on mobile monitoring application function.Referred the patient to work with the clinic and it was noted that the patient sent a transmission this morning.The patient also reported that they were having trouble with their cardiac resynchronization therapy pacemaker (crt-p) and it was causing deep painful beats, and they could see their chest going up and down.The crtp was reprogrammed and remains in use.No further patient complications have been reported as a result of this event.
Additional Manufacturer Narrative